MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 1-3 KEEL PUNCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH SIZE 1-3 KEEL PUNCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6541-2-013
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned.
 
Event or Problem Description
During a left total knee replacement during the keel punch part of the surgery the tibia split.All instrumentation was put together correctly.The guide tower was correct, the keel punch was correct and the baseplate was correct.Case went longer than usual.The surgeon didn't say anything negative, just wanted to report this.Additional info received 14-feb-2024, "the procedure was a primary implantation of stryker implants.Keel punch is the instrument used when the tibia split.The specific keep punch was one of the ones found in our mis 3-6 femoral and tibia prep tray.I wouldn't say it was too severe, but the split was big enough to need 2 screws.Screws were used to address the split bone.".

Brand Name
SIZE 1-3 KEEL PUNCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key18887264
Report Number0002249697-2024-00386
Device Sequence Number16880592
Product Code LXH
UDI-Device Identifier07613327240986
UDI-Public07613327240986
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
D112928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6541-2-013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale